# SDR SIMA20140907002

- Difficulty date: September 7, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 26,069 hours, 22,338 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Part serial: 0444
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON GEAR RETRACT, LT GEAR DID NOT SHOW IN TRANSIT & WENT IMMEDIATELY TO UP.  RETURNED GEAR LEVER TO DOWN & VERIFIED ALL GEAR SHOWED NORMAL TRANSITION.  LEFT MAIN WAS MUCH SHORTER TRANSIT TO DN INDICATION.  PERFORMED FLYBY & GEAR CONFIRMED DOWN.  LANDED & TAXIED IN WITH NO ISSUES.  R & R LT LG UPLOCK PROXIMITY SWITCH NR 1 & 2 IAW AMM 32-61-01.  OPERATIONS CHECKED GOOD.  EXTENSION & RETRACTION FOUND SATISFACTORY IAW AMM 32-30-00. PROXIMITY SENSOR PN 80-057-01 SN 35145.
